# SDR JGVR20250710001

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N315QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800220
- Aircraft time: 14,137 hours, 9,419 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED 1 EA. AREA OF CORROSION ON AFT SPAR, LOWER CLIP OUTBD AREA, IN THE RH MLG WHEEL WELL, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPAIRED AREA BY CLEANING, TREATING, AND PRIMING PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
